{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602000003517710   Reference number:62A0000544

On the stability of difference approximatione to solutions of hyperbolic equations with variable coefficients.LAX PD2

変数係数双曲型方程式の解への差分法近似の安定性
Material:
Volume: 14  Issue:Page: 497-520  Publication year: 1961
JST Material Number: C0128A  ISSN: 0010-3640  CODEN: CPAMA   Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 

Return to Previous Page